Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i8.80
pages 65-82

The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding

Vitally V. Akimenko
Eastern-Ukrainian National University, Lugansk; and Kiev National Taras Shevchenko University, Ukraine
Sergey A. Mitrokhin
Kiev National Taras Shevchenko University, Ukraine

SINOPSIS

A model of optimal control of underflooding of restricted areas by groundwater on the basis of the initial boundary value problem for a parabolic type quasilinear equation is considered. For the initial boundary value problem the maximum principle is proved, sufficient conditions of the existence and uniqueness of a generalized solution, sufficient conditions of the existence of optimal control of this system are obtained. The numerical algorithm for solving the optimal control problem is constructed and the numerical calculations for a model example are given.


Articles with similar content:

On Algorithm of Determination of Solutions in a Model of Isolated Economic System Under Presence of Monopolists
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Andrey Ph. Makhort
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg G. Kovrizhkin, Alexander A. Litvin